# SDR YENA2020090800452

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE EXTERNAL SKIN LT FWD EMERGENCY LIGHT ON UPPER FUSELAGE (1EA).  R & R FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY LT SIDE, IAW E190 AMM 33-50-25-000-802-A AND E190 AMM 33-50-25-400-802-A.  PERFORMED OPERATIONAL TEST EXTERNAL EMERGENCY LIGHT, IAW E190 AMM 33-55-25-710-801-A ,TEST IS OK PER AEROMAN WORK ORDER.
